Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
173 Doctors are Online

Constant sinus drip. Suggested acid reflux, prescribed Omeprazole. Have headaches. What's wrong ?

I feel like I have a constant sinis drip in which I always have to clear my throat . My ear nose and throat doctor thinks it is acid reflux and prescribed a omeprazole 40mg cap. It seems to have gotten better but I had to stop after a few days due to the side affects. I get pounding headache and was wondering if I could try something else that is not so strong.
Asked On : Fri, 15 Feb 2013
Answers:  1 Views:  45
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
General & Family Physician 's  Response
Hi, thanks for using healthcare magic

Post nasal drip is usually due to allergic sinusitis. This can be provoked by environmental or other allergens.
Treatment involves avoiding the allergen involved if possible, use of oral antihistamines and topical steroid nasal sprays such as nasonex, rhinocort, flonase or beconase.

Acid reflux can aggravate the symptoms in some persons and be associated with a cough. There are other similiar medications in that drug family that are available that may be able to help you , alternatively you can reduce the dose to 20 mg which may not be associated with as much side effects.

I hope this helps
Answered: Mon, 18 Feb 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor